# SDR SWAA2016080154375

- Difficulty date: July 29, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N7711N
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- Aircraft time: 38,087 hours, 17,643 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: A3307
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVACUATION SLIDE LOOSE.  SECURED THE SLIDE IAW MM.
